Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pill effects on pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   i have been on loette (birth control pills) for over two years.
I stopped having the pill mid-dec 2009 and i conceived mid feb 2010. my LMP being 25 Jan 2010.
A recomended 3 months pill free period has not been there in my case.
Hence i wanted to check if this is a concerning point and will this lead to any birth defects in the child
Doctor :   Hi
Doctor :  
Let me read it
Doctor :   Ok

Doctor :  
How are your symptoms?
User :   i am feeling normal.
Doctor :   Ok

Doctor :  
Is this your first pregnancy and has it been confirmed?
User :   second pregnancy & yes it has been confirmed
Doctor :   Ok

Doctor :  
The birth defects are very uncommon
Doctor :  
and is rare
Doctor :  
You should not be apprehensive about it
User :   also i was having sibutrim 10 till end of jan 2010......will that effect the baby
Doctor :   Ok
Doctor :  
For how long were you on that?
User :   1 and a half years maybe
Doctor :  
Doctor :  
It does not have an impact on pregnancy
Doctor :  
for further details about it
Doctor :  
I would suggest you to take the opinion of our Gynecologist
Doctor :  
I shall give you the link
Doctor :  
WWW.WWWW.WW User :   ok and one last question doctor......can a sonography give me a fair idea if the foetus is normal and has no de-formaties......if yes which month should the sonography be done to get a clear picture
Doctor :   Sure

Doctor :  
but that shall be after 3 months
Doctor :  
and that is the reason it shall be done at that time
Doctor :  
Is there any thing else I can help you with?
User :   no thank u doctor.....
Doctor :   Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   doctor - are u not a gynae....?
User :   doctor - are u not a gynae ?
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor